RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 205, Number 6, Pages 1304–1305 (Mi dan37085)  

MATHEMATICS

On Minkowski’s conjecture for $n=5$

B. F. Skubenko

Leningrad Department of V. A. Steklov Institute of Mathematics, USSR Academy of Sciences

Full text: PDF file (338 kB)

Bibliographic databases:
UDC: 513.85
Presented: È. Ì. Âèíîãðàäîâ
Received: 01.02.1972

Citation: B. F. Skubenko, “On Minkowski’s conjecture for $n=5$”, Dokl. Akad. Nauk SSSR, 205:6 (1972), 1304–1305

Citation in format AMSBIB
\Bibitem{Sku72}
\by B.~F.~Skubenko
\paper On Minkowski’s conjecture for $n=5$
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 205
\issue 6
\pages 1304--1305
\mathnet{http://mi.mathnet.ru/dan37085}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0306128}
\zmath{https://zbmath.org/?q=an:0263.10011}


Linking options:
  • http://mi.mathnet.ru/eng/dan37085
  • http://mi.mathnet.ru/eng/dan/v205/i6/p1304

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:49
    Full text:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020